Vol. 11, No. 1 (2000)

Takahiko Nakazi: On an invariant subspace whose common zero set is the zeros of some function, 1-

Daishi Watabe: Singular harmonic maps between rank one symmetric spaces of noncompact type, 11-

Octavian Argatini: On the rate of convergence of a positive approximation process, 47-

U-Hang Ki, Hyunjung Song and Ryoichi Takagi: Submanifolds of codimension 3 admitting almost contact metric structure in a complex projective space, 57-

M. Cho, I. H. Jeon and J. I. Lee: Joint spectra of doubly commuting n-tuples of operators and their Aluthge transforms, 87-